# SDR AALA202209195291

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777
- Aircraft serial: 29585
- Aircraft time: 89,549 hours, 10,926 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN-FLIGHT, FLIGHT ATTENDANT CREW REST DOOR DIFFICULT TO OPEN / CLOSE. ADJUSTED DOOR PER AMM 25-29-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
